×

zbMATH — the first resource for mathematics

Versal deformations for two-dimensional pseudoconvex manifolds. (English) Zbl 0512.32016

MSC:
32G10 Deformations of submanifolds and subspaces
32G05 Deformations of complex structures
32T99 Pseudoconvex domains
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] A. Andreotti - H. Grauert , Théorèmes de finitude pour la cohomologie des espaces complexes , Bull. Soc. Math. France , 90 ( 1962 ), pp. 193 - 259 . Numdam | MR 150342 | Zbl 0106.05501 · Zbl 0106.05501 · numdam:BSMF_1962__90__193_0 · eudml:87019
[2] A. Andreotti - E. Vesentini , On the pseudo-rigidity of Stein manifolds , Ann. Scuola Norm. Sup. Pisa , 16 ( 1962 ), pp. 213 - 223 . Numdam | MR 170353 | Zbl 0107.28602 · Zbl 0107.28602 · numdam:ASNSP_1962_3_16_3_213_0 · eudml:83283
[3] M. Artin , Algebraic construction of Brieskorn’s resolutions , J. Algebra , 29 ( 1974 ), 330 - 348 . MR 354665 | Zbl 0292.14013 · Zbl 0292.14013 · doi:10.1016/0021-8693(74)90102-1
[4] M. Artin - M. Schlessinger , Algebraic construction of Brieskorn’s resolutions , Preprint. · Zbl 0292.14013
[5] D. Burns - S. Schnider - R. Wells , Deformations of strongly pseudoconvex domains , Preprint 1976 .
[6] S. Chern - J. Moser , Real hypersurfaces in coniplex manifolds , Acta Math. , 133 ( 1974 ), pp. 219 - 271 . MR 425155 | Zbl 0302.32015 · Zbl 0302.32015 · doi:10.1007/BF02392146
[7] W. Fischer - H. Graufrt , Locale triviale Familien kompakter komplexer Mannigfaltigkeiten , Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. II ( 1965 ), pp. 89 - 94 . MR 184258 | Zbl 0135.12601 · Zbl 0135.12601
[8] H. Grauert , Über Modifikationen and exzeptionelle analytische Mengen , Math. Ann. , 146 ( 1962 ), pp. 331 - 368 . MR 137127 | Zbl 0173.33004 · Zbl 0173.33004 · doi:10.1007/BF01441136 · eudml:160940
[9] R. Gunning - H. Rossi , Analytic Functions of Several Complex Variables , Prentice Hall, Inc. , Englewood Cliffs, N.J. , 1965 . MR 180696 | Zbl 0141.08601 · Zbl 0141.08601
[10] K. Kodaira , On stability of compact submanifolds of complex manifolds, Amer . J. Math. , 85 ( 1963 ), pp. 79 - 94 . MR 153033 | Zbl 0173.33101 · Zbl 0173.33101 · doi:10.2307/2373187
[11] K. Kodaira - D. Spencer , On deformations of complex analytic structures I, II , Ann. of Math. , 67 ( 1958 ), pp. 328 - 466 . MR 112154 | Zbl 0128.16901 · Zbl 0128.16901 · doi:10.2307/1970009
[12] H. Laufer , Normal Two-Dimensional Singularities , Ann. of Math. Studies no. 71, Princeton University Press , 1971 . MR 320365 | Zbl 0245.32005 · Zbl 0245.32005
[13] H. Laufer , On rational singularities, Amer . J. Math. , 94 ( 1972 ), pp. 597 - 608 . MR 330500 | Zbl 0251.32002 · Zbl 0251.32002 · doi:10.2307/2374639
[14] H. Laufer , Deformations of resolutions of two-dimensional singularities , Rice University Studies , 59, vol. 1 ( 1973 ), pp. 53 - 96 . MR 367277 | Zbl 0281.32009 · Zbl 0281.32009
[15] H. Laufer , Deformations of two-dimensional pseudoconvex manifolds , Proc. of International Conf. on Several Complex Variables, Cortona, Italy, 1976-77, Scuola Normale Superiore , Pisa 1978 , pp. 217 - 221 . MR 681312 | Zbl 0443.32013 · Zbl 0443.32013
[16] H. Laufer , Ambient deformations for exceptional sets in two-manifolds , Invent. Math. , 55 ( 1979 ), pp. 1 - 36 . MR 553993 | Zbl 0509.32010 · Zbl 0509.32010 · doi:10.1007/BF02139700 · eudml:186138
[17] H. Laufer , Lifting cycles to deformations of two-dimensional pseudoconvex manifolds , in preparation. Zbl 0512.32017 · Zbl 0512.32017 · doi:10.2307/1998393
[18] R. Richberg , Stetige streng pseudokonvexe Functionen , Math. Ann ., 175 ( 1968 ), pp. 257 - 286 . MR 222334 | Zbl 0153.15401 · Zbl 0153.15401 · doi:10.1007/BF02063212 · eudml:161667
[19] O. Riemenschneider , Familien komplexer R-ume mit streng pseudokonvexer spezieller Faser , Comment. Math. Helv. , 51 ( 1976 ), pp. 547 - 565 . MR 437808 | Zbl 0338.32013 · Zbl 0338.32013 · doi:10.1007/BF02568173 · eudml:139672
[20] I. Shafavevich , Algebraic Surfaces , American Mathematical Society , Providence, R.I. , 1967 .
[21] Y.-T. Siu , The 1-convex generalization of Grauert’s direct image theorem , Math. Ann. , 190 ( 1971 ), pp. 203 - 214 . MR 279341 | Zbl 0197.36101 · Zbl 0197.36101 · doi:10.1007/BF01433210 · eudml:162101
[22] Y.-T. Siu , Dimension of sheaf cohomology groups under holomorphic deformation , Math. Ann. , 192 ( 1971 ), pp. 203 - 215 . MR 299830 | Zbl 0213.09803 · Zbl 0213.09803 · doi:10.1007/BF02052872 · eudml:162167
[23] B. Teissier , Deformations à type topologique constant - I , Astérisque , 16 ( 1974 ), pp. 215 - 227 . MR 414931 | Zbl 0301.32013 · Zbl 0301.32013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.